# SDR UALA2012112606763

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 61,282 hours, 22,869 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Buckle
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAP SHOULDER HARNESS WILL NOT ENGAGE IN BUCKLE.  SWAPPED 2ND OBS SEAT BUCKLE WITH CAPT'S BUCKLE ASSY.  CAPT'S SEAT OK.  2ND OBS SEAT INOP'D.
